# SDR FDEA201110124477

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,312 hours, 19,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE DURING STBY POWER TEST OVER COCKPIT DOOR & OVER MAIN  ENTRANCE DOOR.   REPLACED EMERGENCY EXIT LIGHTS BATTERY IAW SMP.  OPS CHECKED GOOD. AC OK FOR SERVICE.
